I have been on it for 2 years and have started the whole flushing issue again. I eat when I take it (protein, carb, fat) and have taken a low dose aspirin before hand. I will start flushing hours, as much as 8, after I have taken it.
Looking for some feedback. I was on Copaxone for over five years. I had to switch neurologist and the first thing she did was take me off Copaxone and start be on Tecfidera. I have felt bad since getting off Copaxone. I would like to hear peoples experience with a.) Tecfidera B.) experiences with switching medicine. Is it normal for MS to flare up when going off or starting medications? As for the Tecfidera-I am not a fan. The first week was fine. The second week I did… read more
I was at first mentioned to by a former psychiatrist and have been discussing with physical medicine doctor now about cutting down and off of baclofen and gabapentin. I'm on pretty low doses already and Trileptal is also a GABA interactive drug. Would it be safe in your opinions to do this? Personally I think it's worth a shot entirely- I'm tired of being a walking poly pharmacy lol. I already take a bunch of supplements and a bigger handful of meds so it would be good to… read more
After having another appointment at Queens Square on Tuesday my neurologist wants me to go back on baclofen for my spasticity and also low dose steroids continually. I didn't think it was safe to be on them for long term. I terrified of putting on more weight. Does anyone find the benefit from them?